# SDR SWAA2025071784707

- Difficulty date: June 24, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 29,470 hours, 14,662 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE; ATTACH ANGLE FROM DEFLECTION CONTROL RIB TO INTERCOSTAL WEB IS CRACKED.  REMOVED CRACKED ANGLE PER SRM 51-40-02.;[02] ANGLE HAS BEEN REMOVED.  LOCATED; DRILLED AND DEBURRED REPLACEMENT ANGLE PER SRM 51-40-05.  INSTALLED REPLACEMENT ANGLE PER SRM 51-40-02.
